Independent degrees of freedom of dynamical systems

B. J. Bayly, I. Goldhirsch, Steven A. Orszag

Research output: Contribution to journalArticle

9 Scopus citations

Abstract

Numerical evidence is presented demonstrating the possibility of obtaining reduced equations of motion for dynamical systems in terms of a small number of variables. Some implications of these results are discussed.

Original languageEnglish (US)
Pages (from-to)111-121
Number of pages11
JournalJournal of Scientific Computing
Volume2
Issue number2
DOIs
StatePublished - Jun 1 1987
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Software
  • Theoretical Computer Science
  • Numerical Analysis
  • Engineering(all)
  • Computational Theory and Mathematics
  • Computational Mathematics
  • Applied Mathematics

Cite this